Jump to content
  • Sign Up
0
mommyto2kids

Can Pain Paills, Percacet Mimic Celiac Symptoms?

Rate this topic

Recommended Posts

I've been taking them the last week. The last 2 days have had yeast in fection feeing along with the stincky, burning constapation and loose deal. Could the pain pills be contributing to all these symptoms?

Share this post


Link to post
Share on other sites

I've been taking them the last week. The last 2 days have had yeast in fection feeing along with the stincky, burning constapation and loose deal. Could the pain pills be contributing to all these symptoms?

Pain pills can make you constipated.

Your post is very poorly written and typed. Not your usual posting style. Maybe the pills are too much. Or try another type? I get really messed up be some of the pain killers and can't see straight.

I hope you take that the way it was intended. Not meant to make you mad. But I'll take the chance of making you angry because a post about pain pills that is so poorly typed makes me worried.

  • Upvote 1

Share this post


Link to post
Share on other sites

Like Karen I, too, am concerned with this disjointed post. Hope you are doing better now??!!

Percocet, etc. can cause constipation, dizziness, nausea, vomiting... (I was on it in the past). I am starting a new pain med (for fibro and so on) and have been having a bit of trouble growing accustomed to it. It makes me nauseous, dizzy and causes general malaise but I was warned about the side effects by the pharmacist. If it does not help in its allotted time I will wean myself off as I do not like medications unless necessary.

I would recommend not driving or doing anything that requires alertness until you are used to them. Percocet can be habit forming (wasn't for me at all) so just keep that in mind. Believe me - I have tried nearly 20 kinds of pain meds and thus far not one has been successful but one should always have hope!

Take care of yourself! :)

  • Upvote 1

Share this post


Link to post
Share on other sites

Are you absolutely positive those pills are gluten free? As was mentioned that type of med usually causes C not D. Like the others I am also concerned about your possibly being overmedicated or that you may be having a gluten reaction to these pills combined with the sedative effect of them. It might not be a bad idea to contact your doctor about what is going on but please have someone else drive you in if he needs to see you.

  • Upvote 1

Share this post


Link to post
Share on other sites

Are you absolutely positive those pills are gluten free? As was mentioned that type of med usually causes C not D. Like the others I am also concerned about your possibly being overmedicated or that you may be having a gluten reaction to these pills combined with the sedative effect of them. It might not be a bad idea to contact your doctor about what is going on but please have someone else drive you in if he needs to see you.

When I was on Percocet they were gluten-free BUT that was a few months ago and of course, as we all know, things can change in a hurry. So, I agree - if you have not checked that, you really need to! :)

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
0

×